By Topic

Lower bounds for binary covering codes

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Honkala, I.S. ; Dept. of Math., Turku Univ., Finland

G.D. Chen et al. (ibid., vol.IT-32, p.680-94, 1986) presented two new lower bounds for K(n,R), where K(n,R) denotes the minimum cardinality of a binary code of length n and covering radius R. The author shows that a slight modification gives further improvements and some examples are given to confirm the argument. Codes that have a certain partitioning property are considered

Published in:

Information Theory, IEEE Transactions on  (Volume:34 ,  Issue: 2 )